Home Menopause Forum My Menopause Symptoms & Solutions

HRT question

LottywilliamsLottywilliams Posts: 2

Hi there, after having a range of blood tests I was recommended to take 1 x Utrogestan 100 tablet a day even though I already have the mirena coil fitted. I also have Estradot for the Estrogen. Is it not a little too much taking the extra progesterone as well as the mirena coil as I feel that I have the symptoms of too much progesterone in my body (such as sore breasts, slightly swollen tummy and having that pre-menstrual feeling that I thought was behind me now). Can anyone advise? Many thanks.

Comments

  • KazKaz Posts: 475 mod

    Hi @Lottywilliams

    It's nice to see you here.

    I'm on oestrogen only HRT, but I certainly recognise the sore breasts, bloating and PMT symptoms. I had exactly those symptoms for 5 or 6 weeks before they settled down.

    Is the introduction of Utrogestan a recent thing? If so, it might just be a settling in period, and those symptoms will disappear in a few weeks.

    As always though, if you are concerned and have questions about any medical treatment you are receiving, we would recommend speaking to your GP for some reassurance.

  • LottywilliamsLottywilliams Posts: 2

    Hi Kaz, yes the utrogestan is recent & I was quite surprised to need it as well as the Mirena coil. I will check with doctor again as it’s not really suiting me and I’m not sure it’s entirely necessary. Thanks

Sign In or Register to comment.